# SDR SWIA202054805

- Difficulty date: November 10, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (FUSELAGE SIDE) HAS ELONGATED HOLES.  C-CHECK RO 12/26/2020.  FOUND PAX DOOR FUSELAGE HINGE, LUG HOLES TO BE ELONGATED BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED AND REPLACED WITH NEW, THE PAX DOOR FUSELAGE HINGE, REF CRJ 900 SRM.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED FROM M-337.  PRESSURE CHECK GOOD, NO LEAKS NOTED.
